MathSciNet Relay Station
MathSciNet bibliographic data
MR237459 (38 #5741) 10.65
Amara, Mohamed Ensembles fermés de nombres algébriques. (French) Ann. Sci. École Norm. Sup. (3) 83 1966 215–270 (1967).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement